RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 38, Issue 1  


Polynomials with minimal set of values and the equation $f(x)=f(y)$ in a finite prime field
D. A. Mit'kin
3
Asymptotics of mean values of multiplicative functions
S. T. Tulyaganov
15
Number of prime divisors of recurrence sequences
I. E. Shparlinski
29
Uniserial rings
I. V. Bobylev
35
Two classes of nonperiodic groups close to $FC$-groups
V. S. Marach
44
Transformation of functions and Dirichlet's principle
V. N. Dubinin
49
Mutual variation of the initial coefficients of univalent functions
A. Yu. Vasil'ev
56
A problem for the coefficients of $p$-fold symmetric univalent functions
I. M. Milin
66
Integral convolution operators
E. A. Pavlov
74
Symmetrically differentiable functions with a perfect set of nondifferentiability points
S. P. Ponomarev
80
Spaces that are close to absolute retracts
P. V. Chernikov
89
Lyapunov exponents of a family of endomorphisms of a metrizable vector bundle
V. M. Millionshchikov
92
Vibrocorrect differential equations with measures
Yu. V. Orlov
110
Twofold absolute bases
T. I. Abanina, M. M. Dragilev
120
Conditions for polygonal lines and polyhedra in $E^3$ to be closed
Yu. A. Aminov
132
A normability condition for Frechet spaces
V. M. Kadets, M. I. Kadets
142
A method of constructing fast algorithms in the $k$-valued logic
V. B. Alekseev, N. R. Emel'yanov
148
Semantic characterization of intuitionistic logical connectives
A. D. Yashin
157
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019